Frameworks with coordinated edge motions

Schulze, Bernd and Serocold, Hattie and Theran, Louis (2022) Frameworks with coordinated edge motions. SIAM Journal on Discrete Mathematics, 36 (4). pp. 2602-2618. ISSN 0895-4801

[thumbnail of SIAM_acc_version]
Text (SIAM_acc_version)
SIAM_acc_version.pdf - Accepted Version
Available under License Creative Commons Attribution.

Download (338kB)

Abstract

We develop a rigidity theory for bar-joint frameworks in Euclidean d -space in which specified classes of edges are allowed to change length in a coordinated fashion that requires differences of lengths to be preserved within each class. Rigidity for these coordinated frameworks is a generic property, and we characterize the rigid graphs in terms of redundant rigidity in the standard d -dimensional rigidity matroid. We also interpret our main results in terms of matroid unions.

Item Type:
Journal Article
Journal or Publication Title:
SIAM Journal on Discrete Mathematics
Uncontrolled Keywords:
/dk/atira/pure/subjectarea/asjc/2600
Subjects:
?? mathematics(all) ??
ID Code:
172099
Deposited By:
Deposited On:
20 Jun 2022 15:15
Refereed?:
Yes
Published?:
Published
Last Modified:
15 May 2024 16:15